# SDR FDEA2020061621207

- Difficulty date: June 12, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 900 TO 1180 LBL 58 SEAT TRACK EXFOILATION CORROSION.  REMOVED CORR ON SEAT TRACK STA 900 TO 1180 LBL58 IAW SRM 51-10-02.  UPON EVAL FOUND OUT OF LIMITS DUE TO EXFOILATION IAW SRM 53-00-52-1A.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-52, 51-40-05, 51-40-08 AND 51-40-02.
